Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

PrznKing

Veteran Member
  • Total Reviews

    0
  • Content Count

    1,582
  • Joined

  • Last visited

Community Reputation

3 Neutral

About PrznKing

  • Rank
    Veteran Member
  • Birthday June 14

Profile Information

  • Gender
    Male

Recent Profile Visitors

11,200 profile views
  1. My old doctor told me to use Tazorac and aczone at night and alternate which ones I use. I went to a new doctor for acne on my nec and chest and he gave Duac to use. He said if I want I could also use Duac in the morning. I'm thinking of using Tazorac at night everyday but for the mornings, what is better. Duac or Aczone?
  2. PrznKing

    Post 4 Years Accutane...ask Away

    Oh well if the shaving area doesn't get cysts, then it's fine. Just wait 30 days post Accutane and then see what happens.
  3. PrznKing

    Post 4 Years Accutane...ask Away

    I answered and commented in the bold. Definitely let me know about the facial hair situation.
  4. PrznKing

    Post 4 Years Accutane...ask Away

    Well my skin was clear around Month 4/5 and it stayed clear almost a year after I got off. The medicine will still be in your body up to 6 months apparently which is why they say no waxing or anything like that for 6 months. If you're still getting those cysts and you're almost done with the course, ask your doctor for another month? BTW, 80mg a day is a strong amount so I would think you should be clear, but how much do you weight?
  5. PrznKing

    Post 4 Years Accutane...ask Away

    My acne was VERY severe. I had painful cysts all over my face and boils over my back. 4+ years later and the scars on my back from the boils look like stab wounds lol that's how bad they were. I used Tazorac when I finished but after about a year I still started getting cystic acne (although not as much as the first time) so I went for a second course. My doctor was cool about it and knew how bad my acne could get so I went straight on the second course. I don't regret it because I knew it was m
  6. PrznKing

    Post 4 Years Accutane...ask Away

    Well that was the same case for me. I was great on antibiotics but I didn't like the idea of being on it long term. I don't like the idea of being on any medication forever. Even with the side effects, I still think Accutane was the best thing that happened to me. The biggest side effect I had was hair loss and I think it's more common as what most doctors say. Assume that you'll lose hair and then decide whether you'd wanna go on Accutane or not. For me, I'm a guy and for the most part always h
  7. PrznKing

    Post 4 Years Accutane...ask Away

    Accutane is tough. It's like a bipolar girlfriend lol one day you're clear and another you're have a breakout. Just stick with it and it'll work out. I'm no doctor so take my advice lightly but since you're breaking out at Month 5, try to push the doctor for 7 months instead of 6.
  8. PrznKing

    Post 4 Years Accutane...ask Away

    Early high school so 14-16 I believe.
  9. PrznKing

    Post 4 Years Accutane...ask Away

    Scars were indented scars. Those took a while to heal. Red marks were gone towards the end of the course. I mean in general, my red marks healed fast so I only had them while I had active acne. By month 4 I wasn't getting any acne so month 5-6 all the red marks were gone. I think this is more genetics because I know a lot of people who have red marks that last a very long time from what I used to read on the boards here. About plumping lol I don't really remember that happening.
  10. PrznKing

    Post 4 Years Accutane...ask Away

    I think around the 4 month mark on the first course I noticed my hairline was receding and a few months later I grew out my hair a bit and noticed it was very thin and you could see my scalp even. Kept getting worse so I keep the hair buzzed now. I used to regret going on the course because thin hair is horrible, but luckily, I can pull off a buzzed head lol and I'd rather have clear skin. I don't know what percentage get hair loss, but as a guy, it can be very embarrassing with bad hair so you
  11. PrznKing

    Post 4 Years Accutane...ask Away

    first course I was 90mg/day second: 60mg/day I was about 80kg so the first course was pretty high. I never had redness in my face like that.
  12. PrznKing

    Post 4 Years Accutane...ask Away

    No I never got anything done. Scars on my back are still here but those were VERY bad. On my face, scars are pretty much gone but I always keep a stubble so I'm not 100% sure. Red marks took about 6 months to fade a good amount, 1 year and you can't even tell. I was VERY oily pre accutane. But Accutane made it dry and my skin is still very dry now without moisturizer.
  13. Took initial course of Accutane for 7 months...then one year later took another course for 6 months. That was 4 years ago (roughly). Ask away Some quick things: My hair is thinner and I have a receding hairline. (could be genetics but I'm pretty young so I'm sure Accutane caused it this soon) Skin is perfect, might get a few pimples but goes away within a day or two when I spot treat. All I use to maintain is cleansing with Cetaphil, moisturize with, Aveeno Doily Moisturizing Lo
  14. PrznKing

    Negative Accutane Experiences

    I was on 2 cycles of Accutane, I think about 6-8 months apart. Now I'm about 1 year since the last cycle but anyways, my skin is cleared besides occasional pimples here and there. I still have to use moisturizer because I get flaky time to time, but the main side effect that bothers me is hair loss. I'm only 18 and the top of my hair is thinning and falls out. I mean, it's not BALD so if my hair is buzzed it's fine, but I wish I could grow it out longer without it looking bad.
  15. I used to get these before Accutane too but I put it here because I'm on Accutane now. I get these weird rash things once in a while and it's red especially after I shave but it goes away after a few hours. What can it be? http://i207.photobucket.com/albums/bb123/P.../1238958277.jpg
×